Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Having nausea, upper right quad distention, diarrhea, black stools, loss of apetite, tiredness, sleepiness. Suggestions?

I am a 39 year old female. I am 5 5 and 224 lbs. I am being treated for hypothyroidism , excessive stomach acid, agina, and a lower back injury . Since last March (1year) I have had uncontrollable nausea, upper right quad distention, chronic diarrhea , left upper and lower quad pain (comes and goes, sometimes worse than others), black stool which contain black, string like material, and a loss of appetite. I am always tired and will sleep as long as my family will let me. Endoscopy was negative. GI dr says colonoscopy is not needed. Tried fiber therapy which made everything 10 times worse. I cannot handle this pain much longer. Please help!
Asked On : Sun, 31 Mar 2013
Answers:  2 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

Right upper quadrant pain could be from gall stones – you need an abdominal ultrasound scan.
Black stool means altered/occult BLOOD – it must be analysed.
Endoscopy? You need colonoscopy for left sided pain – polyp, diverticulitis to be considered...
Tiredness demands re-assessment of thyroid and heart status...
Weight reduction is necessary and will help many aspects including low back pain...
Anti-depressants could help – they elevate the pain threshold
Discuss with your provider / Regular follow up by the Internist is necessary...

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Sat, 13 Jul 2013
I find this answer helpful
General & Family Physician Dr. Vidya KR's  Response
Hi, Thanks for using HCM.

Black stool could be upper GI bleed, get stool test for occult blood in it.
Pain in left side of abdomen could be due to renal problems, get USG abdomen done for evaluation.
Consult your doctor for examination and management.
Hope I answered your question. Feel free to ask me if you have any further queries.
Wish you good health. Take

Dr. Vidya
Answered: Sat, 13 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor